# SDR P5CA9800475

- Difficulty date: March 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE PANEL 191NL INBD CORNER CRACKED.  FOUND PAINT BUILDUP TO BE CRACKED.  SANDED AND INSP AREA NO CRACK FOUND IAW SRM 51-40-15.
